# SDR VNAA0510010

- Difficulty date: October 14, 2005
- Submitted: October 26, 2005
- Operation: Air carrier
- Aircraft: N249PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7926
- Aircraft time: 3,312 hours, 3,333 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

THE FLAPS FAIL CAUTION MESSAGE ILLUMINATED ON APPROACH WITH FLAPS 20 DEGREES.  THE CREW FOLLOWED THE QRH AND LANDED SAFELY.  MAINTENANCE INSPECTED THE FLAP SYSTEM AND RESET THE FECU IAW CRJ200 FIM 27-50-00.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
